MathSciNet Relay Station
MathSciNet bibliographic data
MR89410 (19,671a) 55.0X
Shapiro, Arnold Obstructions to the imbedding of a complex in a euclidean space. I. The first obstruction. Ann. of Math. (2) 66 (1957), 256–269.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement